On conjugations for functions with values in extensions of ordered groups

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

We continue our study of generalized conjugations for functions with values in the canonical enlargement of a complete ordered group, started in [10], which encompass various kinds of known conjugations and polarities. We obtain extensions, to this framework, of some results on d.c. duality theory and subdifferentials, and we give some applications to conjugations and subdifferentials for functions with values in R+̄ = [0, +∞]. © 1997 Kluwer Academic Publishers.
Original languageEnglish
Pages (from-to)193-218
JournalPositivity
Volume1
DOIs
Publication statusPublished - 1 Jan 1997

Keywords

  • Dualities
  • Generalized conjugation theory
  • Generalized subdifferentials

Fingerprint Dive into the research topics of 'On conjugations for functions with values in extensions of ordered groups'. Together they form a unique fingerprint.

Cite this